# SDR MWEA98558

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 99115025
- Condition: Cracked
- Location: Bs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED BEAM END CLIP AT FS 69 IN UPPER LEFT HAND SIDE OF FORWARD ACCESSORY.  MTC REMOVED AND REPLACED BEAM END CLIP.
